Access count of this item: 24

Files in This Item:
File Description SizeFormat 
1947-01.pdf941.2 kBAdobe PDFView/Open
Title: Transverse instability for nonlinear Schroedinger equation (Mathematical Analysis in Fluid and Gas Dynamics)
Authors: 山崎, 陽平  KAKEN_name
Author's alias: Yamazaki, Yohei
Issue Date: Apr-2015
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1947
Start page: 1
End page: 12
Thesis number: KJ00009845319
URI: http://hdl.handle.net/2433/223900
Appears in Collections:1947 Mathematical Analysis in Fluid and Gas Dynamics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.